Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

21 yrs, want to increase height. How to boost the growth of hormone production?

Hello Doctor, I m 5 10 but I want to be taller. I ll be turning 21 in February. It is said that at 21 you stop growing. Is there anything I can do to increase my height? I want the coveted 6 ft mark. I ve read about an HGH cocktail, a mixture of 3 tomatoes, 250 g broad beans and 250g cabbage. Heard it boosts growth hormone production . Is it true? and will it be helpful?
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response
Dear user, Hi! I am really sorry but I am not aware of any GH cocktail. But at 21 years of age most of the bones ahve already fused and you will not grow that i know as endocrinologist. Secondly you will grow as per your genetic potential and not according to what you want. So as per your genes if you have attained the maximum height possible for you you will not grow. Regards!
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor